# SDR ASAA0480465

- Difficulty date: May 30, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 56644202
- Part serial: ASA5RH
- Condition: Stuck
- Location: Cockpit
- Part time: 28,162 hours, 14,681 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - PREFLIGHT CHECK, RIGHT FIRST OFFICERS SLIDING CLEARVIEW WINDOW WOULD NT OPEN.  REALIGNED WINDOW.  WINDOW THEN OPERATED PROPERLY.  (M)
